Is ADHD causing your erectile dysfunction?

Today, for the first time in quite a while, I was unable to maintain an erection. While it was happening, I thought of all the things I’d done in the past to fix it and what could possibly have broken it. After a bit of mental gymnastics, it occurred to me: “Holy shit, my ADHD is causing ED. Fuuuuuuuuuuuuuu … Jerome, you’re a dumbass; go take your Adderall right now.”

While I was slapping my hands for being so damn cocky that I thought I could just stop taking one of my meds, I also was realizing ADHD was impacting how my dick worked — something I’d never thought of. It seems obvious looking back: I always said it felt like I couldn’t focus on what was going on. Yet, because it had a lot to do with how my body felt, it slipped my mind to think my brain was stopping me from feeling human touch.

Not only does my ADHD impact how well I focus, but it also makes my skin feel dull. While I’d been taking my meds, I felt things in a way that felt normal and familiar. My skin was alive, and I could feel not just touch, but the heat and spark of life in people’s touch. This morning, I couldn’t feel my dick.

I’d forgotten how bad things were before I started treating my ADHD.

On my meds, sex feels fucking fantastic. Off my meds, sex feels like a chore — even if my conscious mind is all about getting in that ass.

It’s been a few hours now since I took my meds, and already I can feel my dick again. Sadly, though, it’ll take a few days before my sex drive revs back up. At least the grey blahness of this morning has moved and my mood is now as peaceful as this stunning fortnight pre-spring day.

I know I normally have some grand statement about a lesson learned (take your meds), but today I just have some good ol’ astonishment. The amount of things that can impact your sex life amazes me. Just wow.

Last week, I was fucking my guy 2-3 times per day, and I couldn’t stay hard long enough to blow my load in him this morning. It’s crazy.

So, have you ever experienced anything like this? If so, what happened and how’d you deal with it? I’m really interested to know if others have had a similar experience. I’d especially like to know if people with genital configurations other than my cis-male parts have had this problem.  

LTASEX is funded by you. Help keep it running.

Monthly Donation Amount

Single Donation via PayPal

DONATE VIA PATREON
Patreon Logo